Singulair Overdose

The effects of an overdose with Singulair can vary, but may include hyperactivity, dizziness, and vomiting. The exact effects are dependent on how much of the drug was taken and whether it was combined with alcohol or other drugs, including street drugs. Treatment may involve pumping the stomach or administering supportive care.

Is It Possible to Take Too Much Singulair?

Singulair® (montelukast sodium) is a prescription medication used to treat the following conditions:
 
The effects of a Singulair overdose will vary, depending on a number of factors, including how much Singulair was taken and whether it was taken with any other medicines, alcohol, or street drugs.
 
If you happen to overdose on Singulair, seek immediate medical attention.
 

Signs of an Overdose With Singulair

Symptoms of a Singulair overdose may include:
 
  • Abdominal pain (stomach pain)
  • Drowsiness
  • Thirst
  • Headaches
  • Vomiting
  • Hyperactivity.
     

Treatment for a Singulair Overdose

Given that there have been so few cases of people taking too much Singulair, it is also not known what the best treatment is for a Singulair overdose. If the overdose was recent, the healthcare provider may give certain medicines or place a tube into the stomach to "pump the stomach." Treatment may also involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
 
How to Motivate Your Child With ADHD at School

Singulair Drug Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.